# SDR COMA0460454

- Difficulty date: June 29, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 18,259 hours, 17,642 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE ENGINE SUPPORT BEAM RIGHT HAND SIDE.  REPAIRED IAW REO 601R-53-61-870.
